# SDR 98ZZZX4352

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: City of Los Angeles-General Services, repair station ULXR905L
- Aircraft: N216LA
- Make and model: Snias AS350B1
- Aircraft serial: 2251
- Engine: Tmeca ARRIEL1D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cover
- Part number: 0292152880
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ROUTINE 100-HOUR INSPECTION, THE SUBSEQUENT GROUND RUN REVEALED AN ODD NOISE COMING FROM THE ENGINE.  A THOROUGH INSPECTION WITH BORESCOPE THROUGH THE COMPRESSOR BLEED VALVE OEPNING OF MODULE MO3 REVEALED A PIECE OF THE COMPRESSOR COVER IN FRONT OF THE CENTRIFICAL COMPRESSOR IMPELLER HAD BROKEN LOOSE AND WAS INGESTED CAUSING SIGNIFICANT DAMAGE TO THE IMPELLER.  THE TOTAL TIME OF THE COMPRESSOR COVER IS UNKNOWN AS IT IS AN 'ON CONDITION' PART.  THE COMPRESSOR MODULE MO3 HAD A TSO OF 2,850 HOURS WITH A TBO OF 3,000 HOURS.  THE IDENTICAL SITUATION OCCURRED ON 8-4-98, WITH A DIFFERENT AIRCRAFT AND ENGINE.  THIS COMPRESSOR MODULE MO3 HAD A TSO OF 2,634 HOURS.
